# SDR P5CA2008121801584

- Difficulty date: December 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 29,425 hours, 4,750 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Damaged
- Location: Main Deck
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LOADING OF MAIN DECK DAMAGE WAS FOUND ON THE CEILING PANEL BETWEEN STA 620 AND 720 AT RBL 17.0.  DAMAGE WAS FOUND TO BE OVER LIMIT EO 4425A100 WAS ISSUED CONSISITING OF A TEMPORARY REPAIR AND DVI EACH A-CHECK ACFT DEPARTED.
